skin-hair-icon
Melacare side-effects
Hi.... I have been using melacare rarely like more than 1 year I just use it when ever I need I didn't have any side effects...So do I have to stop using the cream??
19541 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Please stop using melacare cream as it contains strong steroid called mometasone which can cause serious side effects in the long run. Steroid induced acne, photosensitivity, rosacea, atrophy, stretch marks, pigmentation, dryness etc to name a few side effects. Please don't use any such Steroid containing fairness creams. You will require treatment to slowly put you off this cream by using some substitute as the skin becomes addicted to the steroid. Hence you are facing such a problem. Please call me or send photos through online consult option for proper examination and treatment.,,,
Answered
Flag this Answer
Flag this answer
4/6 people found this helpful
Was this answer helpful?

This question featured in :

Side effects of migraine Effects of hypertension Melacare for fairness
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.